Health Problems & Symptoms
Position:Health Problems 101 > Medicine > Content

What happens if you take too many Xanax?

An overdose of this medicine can be fatal! Xanax overdose symptoms may include extreme drowsiness, confusion, coma & death! Any Suggestions here?

8 comments

  1. Moira Reply:

    What Happens When You Drink Too Much Alcohol?. Excessive The use of illegal drugs and many prescription medications can also cause alcohol to be fatal. Detail:http://www.ehow.com/how-does_5557651_happens-drink-much-alcohol.html

  2. Marlys Reply:

    Oct 16, 2011 Before taking Xanax, tell your doctor if you have any breathing problems, glaucoma, kidney Breaking the tablet would cause too much of the drug to be released at one time. What happens if I miss a dose? . on a social networking site, and many spend more than two hours a day on social networking.

  3. Milagro Reply:

    If your blood gets too thin it loses its clotting ability. You can have unexplained bleeding throughout your body which can be life threatening. For more information, look here: http://www.nhlbi.nih.gov/health/dci/Dise... More:http://answers.ask.com/Health/Other/what_happens_if_blood_is_too_thin

  4. Hilde Reply:

    There is no need for anyone to snort xanax, in fact it is against the law. You should only take xanax if it is prescribed to you. You should follow the direction on your prescription, and I can guarantee it does not say to snort it. More:http://answers.ask.com/Health/Pharmacy/what_happens_if_i_snort_xanax

  5. Sandie Reply:

    You should not take Xanax unless prescribed to you by your doctor. With that said too much is anything over what was prescribed to you. I would never take more than one at a time. More:http://answers.ask.com/Health/Pharmacy/how_much_xanax_is_too_much

  6. Elease Reply:

    i just took a pregnancy test and its positive, i am on xanax.. can xanax give a false positve result?

  7. Tiffaney Reply:

    5 to 10 seconds cant kill someone even with that amount of xanax in them!

  8. Iva Reply:

    Taking too much aspirin before 18 years old can cause a serious condition called "Ryes Syndrome".. Not exactly sure what it is but I'm quiet sure it's fatal. Also

Your Answer

Spamer is not welcome,every link should be moderated.

*

*